Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sore breasts, hurting nipples. Negative pregnancy test. Stopped birth control. What is the reason for sore breasts?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Wife breast are soreMy wifes breast are soar. she says it hurts when the water from the shower touches her nipples. she is not pregnant. we have taken a pregnancy test every 2 wks for 2 months. must add she has been off her depo shot for six months. Her breast are now a full c. Im not complaining though. shes 23 yrs and athletic. shes my GI Jane! MIlitary girl that runs alot. ive never heard her complain about something so much for so long now. please advise
Posted Wed, 11 Jul 2012 in Women's Health
Answered by Dr. Minoo Bhagia 3 hours later

Thanks for writing to us

Depo shot can cause breast engorgement

I would suggest you to stop the depo from now onwards and switch over to another contraceptive like IUCD or barrier methods

If possible get her mammography done

Vit E supplemets and Primrose oil capsules will help her to get some relief from these symptoms till the effect of depo lasts
She can apply lanolin ointment or nipcare ointment locally

Best wishes

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor